30 Publikationen

Alle markieren

[30]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920339
S. Albeverio and H. Tamura, “Asymptotics of the evolution semigroup associated with a scalar field in the presence of a non-linear electromagnetic field”, JOURNAL OF MATHEMATICAL PHYSICS, vol. 59, 2018, : 23.
PUB | DOI | WoS | Inspire
 
[29]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912338
S. Albeverio, et al., “On new fractal phenomena connected with infinite linear IFS”, MATHEMATISCHE NACHRICHTEN, vol. 290, 2017, pp. 1163-1176.
PUB | DOI | WoS
 
[28]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2501768
S. Albeverio, et al., “PHASE TRANSITIONS AND QUANTUM EFFECTS IN ANHARMONIC CRYSTALS”, International Journal of Modern Physics B, vol. 26, 2012, : 1250063.
PUB | DOI | WoS | arXiv
 
[27]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2489322
S. Albeverio and V. Danilov, “Construction of global-in-time solutions to Kolmogorov-Feller pseudodifferential equations with a small parameter using characteristics”, Mathematische Nachrichten, vol. 285, 2012, pp. 426-439.
PUB | DOI | WoS
 
[26]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2454657
S. Albeverio, H. Kawabi, and M. Roeckner, “Strong uniqueness for both Dirichlet operators and stochastic dynamics to Gibbs measures on a path space with exponential interactions”, Journal of Functional Analysis, vol. 262, 2012, pp. 602-638.
PUB | DOI | WoS
 
[25]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2501985
S. Albeverio, A. Hilbert, and V. Kolokoltsov, “Uniform asymptotic bounds for the heat kernel and the trace of a stochastic geodesic flow”, Stochastics An International Journal of Probability and Stochastic Processes, vol. 84, 2012, pp. 315-333.
PUB | DOI | WoS
 
[24]
2011 | Monographie | Veröffentlicht | PUB-ID: 1900245
S. Albeverio, R. Fan, and F. Herzberg, Hyperfinite Dirichlet forms and stochastic processes, Lecture Notes of the Unione Matematica Italiana, vol. 10, Berlin, Heidelberg, New York: Springer, 2011.
PUB | DOI
 
[23]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2320856
S. Albeverio, et al., “Singular perturbations with boundary conditions and the Casimir effect in the half space”, Journal of Mathematical Physics, vol. 51, 2010, : 063502.
PUB | DOI | WoS | arXiv | Inspire
 
[22]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631007
S. Albeverio and F. Herzberg, “Optimisation of measures on a hyperfinite adapted probability space”, ACTA APPLICANDAE MATHEMATICAE, vol. 100, 2008, pp. 1-14.
PUB | DOI | WoS
 
[21]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1872405
S. Bernabei, et al., “Homogenization with respect to Gibbs measures for periodic drift diffusions on lattices”, Comptes Rendus Mathematique, vol. 341, 2005, pp. 675-678.
PUB | DOI | WoS
 
[20]
2005 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1874610
S. Albeverio, et al., “Euclidean Gibbs Measures of Quantum Crystals: Existence, Uniqueness and A-Priori Estimates”, Interacting Stochastic Systems, J.-D. Deuschel, ed., Berlin: Springer, 2005, pp.29-54.
PUB
 
[19]
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615302
S. Albeverio, M.J. Oliveira, and L. Streit, “Intersection local times of independent Brownian motions as generalized white noise functionals”, ACTA APPLICANDAE MATHEMATICAE, vol. 69, 2001, pp. 221-241.
PUB | DOI | WoS
 
[18]
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912874
S. Albeverio, et al., “Non-Gaussian Infinite Dimensional Analysis”, Journal of Functional Analysis, vol. 138, 1996, pp. 311-350.
PUB | DOI | WoS
 
[17]
1989 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1652176
S. Albeverio, et al., “AN INVERSE PROBLEM FOR STOCHASTIC DIFFERENTIAL-EQUATIONS”, JOURNAL OF STATISTICAL PHYSICS, vol. 57, 1989, pp. 347-356.
PUB | DOI | WoS
 
[16]
1989 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1653336
S. Albeverio, et al., “THE VACUUM OF THE HOEGH-KROHN MODEL AS A GENERALIZED WHITE NOISE FUNCTIONAL”, PHYSICS LETTERS B, vol. 217, 1989, pp. 511-514.
PUB | DOI | WoS | Inspire
 
[15]
1986 | Konferenzband | Veröffentlicht | PUB-ID: 2449683
S. Albeverio, P. Blanchard, and L. Streit, eds., “Stochastic processes - mathematics and physics: proceedings of the 1st BiBoS-Symposium held in Bielefeld, West Germany, September 10-15, 1984”, Lecture notes in mathematics, vol. 1158, 1986.
PUB
 
[14]
1986 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1656498
S. Albeverio, S. KUSUOKA, and L. Streit, “CONVERGENCE OF DIRICHLET FORMS AND ASSOCIATED SCHRODINGER-OPERATORS”, JOURNAL OF FUNCTIONAL ANALYSIS, vol. 68, 1986, pp. 130-148.
PUB | DOI | WoS
 
[13]
1985 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2450574
S. Albeverio, et al., “On the connection between Schrödinger and Dirichlet forms”, Journal of Mathematical Physics, vol. 26, 1985, pp. 2546-2553.
PUB | DOI | WoS
 
[12]
1985 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1658008
S. Albeverio, P. Blanchard, and R. HOEGHKROHN, “REDUCTION OF NON-LINEAR PROBLEMS TO SCHRODINGER OR HEAT-EQUATIONS - FORMATION OF KEPLER ORBITS, SINGULAR SOLUTIONS FOR HYDRODYNAMICAL EQUATIONS”, LECTURE NOTES IN MATHEMATICS, vol. 1109, 1985, pp. 189-206.
PUB | WoS
 
[11]
1985 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1658012
S. Albeverio, et al., “QUANTUM-MECHANICAL LOW-ENERGY SCATTERING IN TERMS OF DIFFUSION-PROCESSES”, LECTURE NOTES IN MATHEMATICS, vol. 1109, 1985, pp. 207-227.
PUB | WoS
 
[10]
1984 | Konferenzband | Veröffentlicht | PUB-ID: 2449708
S. Albeverio, et al., eds., “Resonances, models and phenomena: proceedings of a workshop held at the Centre for Interdisciplinary Research, Bielefeld, Germany, April 9 to 14, 1984”, Lecture notes in physics, vol. 211, 1984, pp. 359.
PUB
 
[9]
1984 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1659234
S. Albeverio, et al., “MODEL DEPENDENCE OF COULOMB-CORRECTED SCATTERING LENGTHS”, PHYSICAL REVIEW C, vol. 29, 1984, pp. 680-683.
PUB | DOI | WoS | Inspire
 
[8]
1984 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1658312
S. Albeverio, P. Blanchard, and R. HOEGHKROHN, “NEWTONIAN DIFFUSIONS AND PLANETS, WITH A REMARK ON NON-STANDARD DIRICHLET FORMS AND POLYMERS”, LECTURE NOTES IN MATHEMATICS, vol. 1095, 1984, pp. 1-24.
PUB | WoS
 
[7]
1984 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1658350
S. Albeverio, L.S. FERREIRA, and L. Streit, “RESONANCES - MODELS AND PHENOMENA - PREFACE”, LECTURE NOTES IN PHYSICS, vol. 211, 1984, pp. U1-U1.
PUB | WoS
 
[6]
1983 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1659731
S. Albeverio, et al., “LOW-ENERGY PARAMETERS IN NON-RELATIVISTIC SCATTERING-THEORY”, ANNALS OF PHYSICS, vol. 148, 1983, pp. 308-326.
PUB | DOI | WoS | Inspire
 
[5]
1983 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1659667
S. Albeverio, et al., “LOCAL RELATIVISTIC INVARIANT FLOWS FOR QUANTUM-FIELDS”, COMMUNICATIONS IN MATHEMATICAL PHYSICS, vol. 90, 1983, pp. 329-351.
PUB | DOI | WoS | Inspire
 
[4]
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1661027
S. Albeverio, P. Blanchard, and R. HOEGHKROHN, “FEYNMAN PATH-INTEGRALS AND THE TRACE FORMULA FOR THE SCHRODINGER-OPERATORS”, COMMUNICATIONS IN MATHEMATICAL PHYSICS, vol. 83, 1982, pp. 49-76.
PUB | DOI | WoS
 
[3]
1981 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1661346
S. Albeverio, et al., “CAPACITY AND QUANTUM-MECHANICAL TUNNELING”, COMMUNICATIONS IN MATHEMATICAL PHYSICS, vol. 81, 1981, pp. 501-513.
PUB | DOI | WoS | Inspire
 
[2]
1980 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1662250
S. Albeverio, R. Høegh‐Krohn, and L. Streit, “Regularization of Hamiltonians and processes”, Journal of Mathematical Physics, vol. 21, 1980, pp. 1636-1642.
PUB | DOI | WoS | Inspire
 
[1]
1977 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630217
S. Albeverio, R. HOEGHKROHN, and L. Streit, “ENERGY FORMS, HAMILTONIANS, AND DISTORTED BROWNIAN PATHS”, JOURNAL OF MATHEMATICAL PHYSICS, vol. 18, 1977, pp. 907-917.
PUB | DOI | WoS | Inspire
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung

30 Publikationen

Alle markieren

[30]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920339
S. Albeverio and H. Tamura, “Asymptotics of the evolution semigroup associated with a scalar field in the presence of a non-linear electromagnetic field”, JOURNAL OF MATHEMATICAL PHYSICS, vol. 59, 2018, : 23.
PUB | DOI | WoS | Inspire
 
[29]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912338
S. Albeverio, et al., “On new fractal phenomena connected with infinite linear IFS”, MATHEMATISCHE NACHRICHTEN, vol. 290, 2017, pp. 1163-1176.
PUB | DOI | WoS
 
[28]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2501768
S. Albeverio, et al., “PHASE TRANSITIONS AND QUANTUM EFFECTS IN ANHARMONIC CRYSTALS”, International Journal of Modern Physics B, vol. 26, 2012, : 1250063.
PUB | DOI | WoS | arXiv
 
[27]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2489322
S. Albeverio and V. Danilov, “Construction of global-in-time solutions to Kolmogorov-Feller pseudodifferential equations with a small parameter using characteristics”, Mathematische Nachrichten, vol. 285, 2012, pp. 426-439.
PUB | DOI | WoS
 
[26]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2454657
S. Albeverio, H. Kawabi, and M. Roeckner, “Strong uniqueness for both Dirichlet operators and stochastic dynamics to Gibbs measures on a path space with exponential interactions”, Journal of Functional Analysis, vol. 262, 2012, pp. 602-638.
PUB | DOI | WoS
 
[25]
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2501985
S. Albeverio, A. Hilbert, and V. Kolokoltsov, “Uniform asymptotic bounds for the heat kernel and the trace of a stochastic geodesic flow”, Stochastics An International Journal of Probability and Stochastic Processes, vol. 84, 2012, pp. 315-333.
PUB | DOI | WoS
 
[24]
2011 | Monographie | Veröffentlicht | PUB-ID: 1900245
S. Albeverio, R. Fan, and F. Herzberg, Hyperfinite Dirichlet forms and stochastic processes, Lecture Notes of the Unione Matematica Italiana, vol. 10, Berlin, Heidelberg, New York: Springer, 2011.
PUB | DOI
 
[23]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2320856
S. Albeverio, et al., “Singular perturbations with boundary conditions and the Casimir effect in the half space”, Journal of Mathematical Physics, vol. 51, 2010, : 063502.
PUB | DOI | WoS | arXiv | Inspire
 
[22]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631007
S. Albeverio and F. Herzberg, “Optimisation of measures on a hyperfinite adapted probability space”, ACTA APPLICANDAE MATHEMATICAE, vol. 100, 2008, pp. 1-14.
PUB | DOI | WoS
 
[21]
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1872405
S. Bernabei, et al., “Homogenization with respect to Gibbs measures for periodic drift diffusions on lattices”, Comptes Rendus Mathematique, vol. 341, 2005, pp. 675-678.
PUB | DOI | WoS
 
[20]
2005 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 1874610
S. Albeverio, et al., “Euclidean Gibbs Measures of Quantum Crystals: Existence, Uniqueness and A-Priori Estimates”, Interacting Stochastic Systems, J.-D. Deuschel, ed., Berlin: Springer, 2005, pp.29-54.
PUB
 
[19]
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615302
S. Albeverio, M.J. Oliveira, and L. Streit, “Intersection local times of independent Brownian motions as generalized white noise functionals”, ACTA APPLICANDAE MATHEMATICAE, vol. 69, 2001, pp. 221-241.
PUB | DOI | WoS
 
[18]
1996 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912874
S. Albeverio, et al., “Non-Gaussian Infinite Dimensional Analysis”, Journal of Functional Analysis, vol. 138, 1996, pp. 311-350.
PUB | DOI | WoS
 
[17]
1989 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1652176
S. Albeverio, et al., “AN INVERSE PROBLEM FOR STOCHASTIC DIFFERENTIAL-EQUATIONS”, JOURNAL OF STATISTICAL PHYSICS, vol. 57, 1989, pp. 347-356.
PUB | DOI | WoS
 
[16]
1989 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1653336
S. Albeverio, et al., “THE VACUUM OF THE HOEGH-KROHN MODEL AS A GENERALIZED WHITE NOISE FUNCTIONAL”, PHYSICS LETTERS B, vol. 217, 1989, pp. 511-514.
PUB | DOI | WoS | Inspire
 
[15]
1986 | Konferenzband | Veröffentlicht | PUB-ID: 2449683
S. Albeverio, P. Blanchard, and L. Streit, eds., “Stochastic processes - mathematics and physics: proceedings of the 1st BiBoS-Symposium held in Bielefeld, West Germany, September 10-15, 1984”, Lecture notes in mathematics, vol. 1158, 1986.
PUB
 
[14]
1986 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1656498
S. Albeverio, S. KUSUOKA, and L. Streit, “CONVERGENCE OF DIRICHLET FORMS AND ASSOCIATED SCHRODINGER-OPERATORS”, JOURNAL OF FUNCTIONAL ANALYSIS, vol. 68, 1986, pp. 130-148.
PUB | DOI | WoS
 
[13]
1985 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2450574
S. Albeverio, et al., “On the connection between Schrödinger and Dirichlet forms”, Journal of Mathematical Physics, vol. 26, 1985, pp. 2546-2553.
PUB | DOI | WoS
 
[12]
1985 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1658008
S. Albeverio, P. Blanchard, and R. HOEGHKROHN, “REDUCTION OF NON-LINEAR PROBLEMS TO SCHRODINGER OR HEAT-EQUATIONS - FORMATION OF KEPLER ORBITS, SINGULAR SOLUTIONS FOR HYDRODYNAMICAL EQUATIONS”, LECTURE NOTES IN MATHEMATICS, vol. 1109, 1985, pp. 189-206.
PUB | WoS
 
[11]
1985 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1658012
S. Albeverio, et al., “QUANTUM-MECHANICAL LOW-ENERGY SCATTERING IN TERMS OF DIFFUSION-PROCESSES”, LECTURE NOTES IN MATHEMATICS, vol. 1109, 1985, pp. 207-227.
PUB | WoS
 
[10]
1984 | Konferenzband | Veröffentlicht | PUB-ID: 2449708
S. Albeverio, et al., eds., “Resonances, models and phenomena: proceedings of a workshop held at the Centre for Interdisciplinary Research, Bielefeld, Germany, April 9 to 14, 1984”, Lecture notes in physics, vol. 211, 1984, pp. 359.
PUB
 
[9]
1984 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1659234
S. Albeverio, et al., “MODEL DEPENDENCE OF COULOMB-CORRECTED SCATTERING LENGTHS”, PHYSICAL REVIEW C, vol. 29, 1984, pp. 680-683.
PUB | DOI | WoS | Inspire
 
[8]
1984 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1658312
S. Albeverio, P. Blanchard, and R. HOEGHKROHN, “NEWTONIAN DIFFUSIONS AND PLANETS, WITH A REMARK ON NON-STANDARD DIRICHLET FORMS AND POLYMERS”, LECTURE NOTES IN MATHEMATICS, vol. 1095, 1984, pp. 1-24.
PUB | WoS
 
[7]
1984 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1658350
S. Albeverio, L.S. FERREIRA, and L. Streit, “RESONANCES - MODELS AND PHENOMENA - PREFACE”, LECTURE NOTES IN PHYSICS, vol. 211, 1984, pp. U1-U1.
PUB | WoS
 
[6]
1983 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1659731
S. Albeverio, et al., “LOW-ENERGY PARAMETERS IN NON-RELATIVISTIC SCATTERING-THEORY”, ANNALS OF PHYSICS, vol. 148, 1983, pp. 308-326.
PUB | DOI | WoS | Inspire
 
[5]
1983 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1659667
S. Albeverio, et al., “LOCAL RELATIVISTIC INVARIANT FLOWS FOR QUANTUM-FIELDS”, COMMUNICATIONS IN MATHEMATICAL PHYSICS, vol. 90, 1983, pp. 329-351.
PUB | DOI | WoS | Inspire
 
[4]
1982 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1661027
S. Albeverio, P. Blanchard, and R. HOEGHKROHN, “FEYNMAN PATH-INTEGRALS AND THE TRACE FORMULA FOR THE SCHRODINGER-OPERATORS”, COMMUNICATIONS IN MATHEMATICAL PHYSICS, vol. 83, 1982, pp. 49-76.
PUB | DOI | WoS
 
[3]
1981 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1661346
S. Albeverio, et al., “CAPACITY AND QUANTUM-MECHANICAL TUNNELING”, COMMUNICATIONS IN MATHEMATICAL PHYSICS, vol. 81, 1981, pp. 501-513.
PUB | DOI | WoS | Inspire
 
[2]
1980 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1662250
S. Albeverio, R. Høegh‐Krohn, and L. Streit, “Regularization of Hamiltonians and processes”, Journal of Mathematical Physics, vol. 21, 1980, pp. 1636-1642.
PUB | DOI | WoS | Inspire
 
[1]
1977 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1630217
S. Albeverio, R. HOEGHKROHN, and L. Streit, “ENERGY FORMS, HAMILTONIANS, AND DISTORTED BROWNIAN PATHS”, JOURNAL OF MATHEMATICAL PHYSICS, vol. 18, 1977, pp. 907-917.
PUB | DOI | WoS | Inspire
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung